United Kingdom (Great Britain)
A 66-year-old male asked:
hi i am 66 and male and have stopped ejaculating. i'm getting the sensation of ejaculating but all i get is a clear fluid no sperm what is wrong.
2 doctor answers • 3 doctors weighed in
Urology 25 years experience
Check testosterone: Changes in ejaculate volume may be related to certain medications, such as Flomax or alike, and avodart, (dutasteride) finasteride, as well as some antidepressants. Diseases like diabetes can also cause ejaculatory issues. However, lower testosterone levels may play a role in the changes seen in ejaculation. Get checked by a urologist.
General Practice 28 years experience
Ejaculation: You very well may be in menopause and not producing much sperm to populate the semen. Or you could be having some retrograde ejaculation into the bladder rather than out of the end of the penis. As long as you are still experiencing orgasm then there is little to worry about.
Last updated Oct 2, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.